Attraction, stability and robustness for stochastic functional differential equations with infinite delay

Fuke Wu, Shigeng Hu

Research output: Contribution to journalArticleResearchpeer-review

16 Citations (Scopus)

Abstract

This paper establishes the stochastic LaSalle theorem to locate limit sets for stochastic functional differential equations with infinite delay, from which some criteria on attraction, boundedness, stability and robustness are obtained. To illustrate the applications of our results clearly, this paper considers a scalar stochastic integro-differential equation with infinite delay as an example.
Original languageEnglish
Pages (from-to)2224 - 2232
Number of pages9
JournalAutomatica
Volume47
Issue number10
DOIs
Publication statusPublished - 2011
Externally publishedYes

Cite this